# SDR CKSA98047

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, LITE SURFACE CORROSION AFT OF NR 2 DME.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  REMOVED AND REPLACED ATTACH ANGLE IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-190-01 PART 2 OF 2.  NON-ROUTINE TASK CARD NUMBER 12747.
